# SDR SIMA20160226001

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 42,502 hours, 36,132 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT FLASHLIGHT HOLDER IS BROKEN & DOES NOT HOLD FLASHLIGHT PROPERLY.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16, NO DEFECT NOTED.
